MAUDE Adverse Event Report: BD CARIBE LTD. BD 405138 WHITACRE HIGH-FLOW PENCIL POINT SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD 405138 WHITACRE HIGH-FLOW PENCIL POINT SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405138
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd 405138 whitacre high-flow pencil point spinal needle experienced packaging damage where sterility was compromised.The following information was provided by the initial reporter: wrapping paper of product is torn.
 
Additional Manufacturer Narrative
Initial reporter addr 1: (b)(6).Based on the sample provided to bd for evaluation, the reported condition was verified.The probable root cause is an operator error during the manual load step.The manufacturing facility has been notified of this incident and no discrepancy or non-conformance were identified that could have contributed to the reported condition.A review of the device history record was performed, and no quality issues were found during production.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging.

Brand Name
BD 405138 WHITACRE HIGH-FLOW PENCIL POINT SPINAL NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14946558
Report Number2618282-2022-00032
Device Sequence Number14586385
Product Code BSP
UDI-Device Identifier00382904051389
UDI-Public00382904051389
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number405138
Device Lot Number1096412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown